# SDR GTIA2016040601512

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 28,971 hours, 11,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QA0642301
- Condition: Dirty
- Location: Nr 1 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF DMI 7604044, DIRTY SOCK SMELL COMING FROM PACK 1.  ACCOMPLISHED TSM 05-50-00-810-831-A TO IDENTIFY CAUSE OF SMELL.  DETERMINED CAUSE OF SMELL TO BE CAUSED BY APU BLEED.  REF LOG PAGE 2157895-2, R & R RECIRCULATING FILTERS IAW AMM 21-21-41.  PERFORMED PACK BURNOUT IAW AMM 21-00-00.
